# SDR FDEA201508212680

- Difficulty date: August 21, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 827 hours, 26,790 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 8930111B60L010
- Part serial: 11181
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

AFTER CLEARING RUNWAY, WITH ENG 1 & 2 RUNNING, GOT INTERMITTENT CABIN SMOKE INDICATION WITH ONE SENSOR INDICATING ON AIR SYNOPTIC PAGE.  SHUTDOWN ENGS & EVACUATED ACFT THRU L1 SLIDE.  REMOVED 2R SMOKE DETECTOR  & REPLACED IAW AMM 26-15-01-4.  TESTED GOOD IAW AMM 26-15-01 501.
